About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 264137, 23 pages
http://dx.doi.org/10.1155/2012/264137
Research Article

Convergence Analysis of Regular Dynamic Loop-Like Subdivision Scheme

School of Computer Science and Technology, Jiangsu Normal University, Xuzhou 221116, China

Received 26 October 2012; Accepted 2 December 2012

Academic Editor: Xiaodi Li

Copyright © 2012 Xiangjun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the regular dynamic loop-like subdivision scheme based on the extension of Box-Spline method. The purpose of the addressed problem is to prove the convergence of the subdivision scheme and verify the and continuity by calculating the eigenvalues of the 2-neighbor subdivision matrix. Compared with the loop subdivision scheme in previous references, the designed scheme can generate exact revolving surfaces and hold a stronger modeling capability because the subdivision matrix can update regularly with the iteration procedure. Finally, some examples are given to illustrate the effectiveness of the proposed method.